Low Froude number limit of the rotating shallow water and Euler equations

Research output: Contribution to journalArticlepeer-review

1 Citation (Scopus)

Abstract

We perform the mathematical derivation of the rotating lake equations (or anelastic system) from the classical solution of the rotating shallow water and Euler equations when the Froude number tends to zero.

Original languageEnglish
Pages (from-to)939-947
Number of pages9
JournalProceedings of the American Mathematical Society
Volume142
Issue number3
DOIs
Publication statusPublished - 2014

All Science Journal Classification (ASJC) codes

  • Mathematics(all)
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Low Froude number limit of the rotating shallow water and Euler equations'. Together they form a unique fingerprint.

Cite this